American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26B35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Z. Ditzian and A. Prymak. Discrete $d$-dimensional moduli of smoothness. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Hajrudin Fejzić and Clifford E. Weil. A property of Peano derivatives in several variables. Proc. Amer. Math. Soc. 141 (2013) 2411-2417.
Abstract, references, and article information
View Article: PDF

[3] Thierry De Pauw and Amos Koeller. Linearly approximatable functions. Proc. Amer. Math. Soc. 137 (2009) 1347-1356. MR 2465658.
Abstract, references, and article information
View Article: PDF

[4] Zoltán M. Balogh and Marianna Csörnyei. Scaled-oscillation and regularity. Proc. Amer. Math. Soc. 134 (2006) 2667-2675. MR 2213746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Piotr Hajlasz. Whitney's example by way of Assouad's embedding. Proc. Amer. Math. Soc. 131 (2003) 3463-3467. MR 1991757.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Wei-Shyan Tai. A capacitary weak type inequality for Sobolev functions and its applications. Proc. Amer. Math. Soc. 129 (2001) 699-711. MR 1801995.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Robert Kaufman. Sobolev spaces, dimension, and random series. Proc. Amer. Math. Soc. 128 (2000) 427-431. MR 1670383.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Zoltán Buczolich. Lipschitz images with fractal boundaries and their small surface wrapping. Proc. Amer. Math. Soc. 126 (1998) 3589-3595. MR 1459112.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Xiao-Xiong Gan and Karl R. Stromberg. On universal primitive functions . Proc. Amer. Math. Soc. 121 (1994) 151-161. MR 1191868.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Xiao-Xiong Gan and Karl R. Stromberg. On approximate antigradients . Proc. Amer. Math. Soc. 119 (1993) 1201-1209. MR 1169878.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Zoltán Buczolich. Density points and bi-Lipschitz functions in ${\bf R}\sp m$ . Proc. Amer. Math. Soc. 116 (1992) 53-59. MR 1100645.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Alec Norton. Functions not constant on fractal quasi-arcs of critical points . Proc. Amer. Math. Soc. 106 (1989) 397-405. MR 969524.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Shou Chuan Hu. Fixed points for discontinuous quasi-monotone maps in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 104 (1988) 1111-1114. MR 937846.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Josefina Álvarez Alonso. The distribution function in the Morrey space . Proc. Amer. Math. Soc. 83 (1981) 693-699. MR 630039.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] F. K. Hwang. Majorization on a partially ordered set . Proc. Amer. Math. Soc. 76 (1979) 199-203. MR 537073.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1